中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: RADIATIVE-CORRECTIONS TO H(I)-](TT)OVER-BAR IN THE MINIMAL SUPERSYMMETRIC MODEL
作者: LI, CS ;  OAKES, RJ ;  YANG, JM
刊名: PHYSICAL REVIEW D
出版日期: 1994
卷号: 49, 期号:9, 页码:4587-4594
关键词: LIGHTEST HIGGS BOSON ;  STANDARD MODEL ;  LOOP CORRECTIONS ;  MASSES ;  RENORMALIZATION ;  PARAMETERS ;  LIMITS ;  SECTOR ;  QUARK ;  Z0
学科分类: Physics
通讯作者: LI, CS , CHINA CTR ADV SCI TECHNOL,WORLD LAB,POB 8730,BEIJING 100080,PEOPLES R CHINA.
部门归属: CHONGQING UNIV,DEPT PHYS,CHONGQING 630044,PEOPLES R CHINA; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA; NORTHWESTERN UNIV,DEPT PHYS & ASTRON,EVANSTON,IL 60208
英文摘要: We compute the O(alpham(t)2/m(W)2) corrections to H(i)-->ttBAR in the minimal supersymmetric standard model. The analytic expressions of such corrections to the decay rates are given. Numerical examples are presented, which show that the corrections to the rates of H, A-->ttBAR typically imply a few percent reduction in the widths.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:A1994NK06500030
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/11914
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Radiative corrections to Hi→tt̅ in the minimal supersymmetric model.pdf(333KB)----开放获取View Download

Recommended Citation:
LI, CS,OAKES, RJ,YANG, JM. RADIATIVE-CORRECTIONS TO H(I)-](TT)OVER-BAR IN THE MINIMAL SUPERSYMMETRIC MODEL[J]. PHYSICAL REVIEW D,1994,49(9):4587-4594.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [LI, CS]'s Articles
 [OAKES, RJ]'s Articles
 [YANG, JM]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [LI, CS]‘s Articles
 [OAKES, RJ]‘s Articles
 [YANG, JM]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Radiative corrections to Hi→tt̅ in the minimal supersymmetric model.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace